Birth Control (Contraception) Community
birth control emergency
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

birth control emergency

My question that you answered was: I am 26 and I had vaginal sex with my husband, he didn't put anything inside the vagina but because we didn't use condom I was worried about pregnancy. I used emergency birth control pills Contraceptive HD (OVOCEPT - HD). I used 2 pills within 24 hours after sex and 12 hours later used 2 pills again. I wanted to know when I will become period? and in emergency way that is just this 2 times? I am really worried please answer me. please
To sum up and make clear my situation:
my last period was 12 June 2013 and my periods length in average is 30 days, we had sex in 29 June and I used the pills the night exactly we had sex in the afternoon (less than 6 hours after sex). After using the pills I feel the pain like some days before period. I am really worried and just wanted to be sure that I did what I had to or there is anything else like continuing the pills after that 2 times. Please help me.
Blank
Avatar_dr_f_tn
Hi there,
Emergency contraceptive pills are very effective in preventing pregnancy if taken in correct dosage and taken as early as possible after sex. Emergency contraceptive pills can cause temporary disruption of the menstrual cycle. If they are taken before ovulation there can be progesterone withdrawal bleeding a few days after the pills are taken. If taken after ovulation, it may increase the length of the luteal phase and may delay menstruation by a few days. Delayed ovulation may result in a delayed menstruation. If a woman's menstrual period is delayed by two weeks or more, it is better to take up a pregnancy test. For more queries and assistance you are requested to visit a gynecologist. Keep me posted.
Best wishes and regards!
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi there,
Emergency contraceptive pills are very effective in preventing pregnancy if taken in correct dosage and taken as early as possible after sex. Emergency contraceptive pills can cause temporary disruption of the menstrual cycle. If they are taken before ovulation there can be progesterone withdrawal bleeding a few days after the pills are taken. If taken after ovulation, it may increase the length of the luteal phase and may delay menstruation by a few days. Delayed ovulation may result in a delayed menstruation. If a woman's menstrual period is delayed by two weeks or more, it is better to take up a pregnancy test. For more queries and assistance you are requested to visit a gynecologist. Keep me posted.
Best wishes and regards!
Blank
Avatar_f_tn
Dear Arti Sharma,
I become period in the right day on 30th day of my cycle as always. And this time I am bleeding a lot and it is like all my endometer is coming out:))) cause I see big blood clot like in the firs day.
Thanks for your help I was so worried but after reading your comment I got detailed information and it was so precise, I became relax and I found it will work. No one said I will become period on my normal cycle day, everyone told me I should become period in a week after using the pills but your answer was the best. Thanks a lot.
Sincerely yours mm00
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
9314345_tn?1409639647
Blank
PrincessSaturn